Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control
Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 1055-1059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_6_a15,
author = {S. Ya. Serovaǐskiǐ},
title = {Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control},
journal = {Differencialʹnye uravneni\^a},
pages = {1055--1059},
year = {1995},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_6_a15/}
}
TY - JOUR AU - S. Ya. Serovaǐskiǐ TI - Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control JO - Differencialʹnye uravneniâ PY - 1995 SP - 1055 EP - 1059 VL - 31 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_6_a15/ LA - ru ID - DE_1995_31_6_a15 ER -
%0 Journal Article %A S. Ya. Serovaǐskiǐ %T Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control %J Differencialʹnye uravneniâ %D 1995 %P 1055-1059 %V 31 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1995_31_6_a15/ %G ru %F DE_1995_31_6_a15
S. Ya. Serovaǐskiǐ. Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control. Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 1055-1059. http://geodesic.mathdoc.fr/item/DE_1995_31_6_a15/